# SDR USAA920081668

- Difficulty date: September 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BOEING
- Part serial: 65C32394
- Condition: Cracked
- Location: Bs 601 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED ON INNER CHORD AT BS601, S17R.  REPAIRED FUSELAGE FRAME INNER CHORD AT BS 601, S17R IAW TYPICAL REPAIR 53-62-01.  (K)
